# SDR IPXA2025060710308

- Difficulty date: May 5, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N139UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0822
- Aircraft time: 27,248 hours, 17,118 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Vane
- Part number: A5351028500500
- Part serial: TAG167014A
- Condition: Cracked
- Location: Rt K Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H KRUEGER, MOVABLE VANE WITH CRACK UNDER TEFLON ROLLER. VERIFIED STEP# 7, PARTIAL INSTALLATION STEP 2.D.1 (F).
